Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Happy to be Here


[SJ...]

Recommended Posts

Hi. I'm glad to have found this forum. I'm currently in wd from Ativan. Was prescribed that for having a panic attack. I was on 0.5 mg starting in May at first once a day. Then 2 times a day. Tapered off and started Zoloft. Could not handle the side effects of that so stopped after 10 days

 

Re-instated the Ativan to two times a day again. Then decided to slowly taper. Did two times a day for a few weeks. Then just one pill a day for two weeks. Then cut the 0.5 in half for once a day for about 3 1/2 weeks. Then stopped on the 13th of this month.

 

On day 10 and haven't had any pills. I also have chronic dizziness everyday for close to a year now. So my dizziness has been intense while going through all of this. I have not had any panic attacks...even when I started the Zoloft since my first one. I also take cbd capsules (hopefully it's ok to say that here) that really helps.

 

My withdrawal symptoms seem to vary day by day. I am happy to be able to sleep for multiple hours and might only wake up 1 to 2 times a night. However I still feel fatigued and only have a certain level of energy. The other day, I walked around 3 stores with my boyfriend and these last 2 days I've been in bed trying to recover lol. Still feel like my head is in a fog. I have air hunger, anxiety in back and throat, some dp/dr but not as intense and 24/7 like it was. Mood goes up and down but not as bad as it was while on the medicine.

 

I just try to take it day by day. I have not once considered restarting the benzo. I know I still have ways to go but I'm not going to let it stop me living. Thanks for having me and looking forward to chatting with and getting to know many members in the same boat.

Link to comment
Share on other sites

Hello SJ and Welcome to BenzoBuddies!  We're glad you joined us!

 

Congratulations on your decision to taper off Ativan.  I'm sorry you're suffering with withdrawal symptoms - as you know it would be unusual not to have any unfortunately.  What stands out most in your post is your determination and that will carry you far.  You're right about others here being in the same boat as you.  That's just one of the great things about this forum.  There's a wealth of valuable information here as well as support from other members who know what this process is like.  This forum is a lifeline for many, including me.  It's also wonderful you have the support of your boyfriend.

 

We invite you to browse the forum and feel free to post.  I suggest you start a new topic with questions about your situation on the Post-withdrawal Recovery Support board.

 

Chapter III of The Ashton Manual discusses many common withdrawal symptoms and is a great resource on benzo withdrawal. It can be comforting to see your symptoms named.

 

You'll find a lot of discussion about CBD pros and cons on the boards.

 

It’s helpful to create a signature so other members who want to reply to your posts can see where you are in the process. Here’s how to add your benzo info automatically to your posts: go to Profile, then Forum Profile, write your info (which benzo, dose, taper history) in the text box and save. Thanks! Let us know if you need help with this.

 

We're glad you're here!  Please reach out for support-

Brighterday  :)

Link to comment
Share on other sites

×
×
  • Create New...